# SDR AALA201809189007

- Difficulty date: August 25, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR PANEL 222FF IN THE FORWARD GALLEY.  REPLACED THE FLOOR PANEL IAW AMM 53-00-00.
